Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

White discharge, brown stringy discharge, abdominal cramps, gas, bigger breasts. Pregnant?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
Hi there, I have been seeing a gp but she hasn't been giving me much info. my last period was 25th July but haven't had my period since then but lots of white discharge. In mid August I had very little light brown/brown stringy discharge upon having my first ever uti (took keflex). I have been having negative urine test to date. Had negative blood and swab tests when I was 1 week late and today negative ultrasound. I feel that my tumm has grown with lower left abdomen cramps (not sharp pain and now having minor left leg cramps), very gassy, my breasts and nipples have grown bigger. I have never been 3 weeks late ever in my life. What are th chances that I may be prgnantL or what may be the cause of my period not coming other than stress? Thanks heaps.
Posted Fri, 5 Oct 2012 in Getting Pregnant
Answered by Dr. Sree Gouri SR 1 hour later
Thanks for the query.

According to your history the possibility of pregnancy is less as you had negative urine and blood tests and ultrasound also didn't show any findings of pregnancy.

The possible causes for your delayed periods are:
Menstrual cycle can undergo changes depending on the fluctuations of hormones.
There are many factors which can affect the hormones.
Among them the factors applicable to you are recent illness, usage of antibiotics, weight changes etc.
So possibly the symptoms you are having could be premenstrual symptoms.
Wait for one more week possibly by that time you will get periods, if not you can go for tablets to induce withdrawal bleeding with your doctor's advice.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor